# SDR MASA2010110901239

- Difficulty date: November 6, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 20,330 hours, 14,200 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE LEAKING FUEL.  MX REPLACED MOTIVE FLOW LINE AND RAN ENGINE, LEAK CHECK GOOD.
